# SDR 2A6R2022020962903

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N611SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9303
- Aircraft time: 5,584 hours, 13,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: B533K5605203
- Part serial: NSN
- Condition: None
- Location: Zone 200
- Part time: 5,584 hours, 13,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RH FRAME 4 INNER SKIN (PN: B533K5605-203) IS DAMAGED IN THE FORM OF DISCREPANT HOLES FROM THE INSTALLATION OF AN INTERIOR PANEL BRACKET. THERE ARE 2EA DISCREPANT HOLES NEAR THE FWD EDGE OF THE INNER SKIN.                                                                                               DESCRIPTION OF WORK: FOLLOWED AIRBUS RDAS -BK117-53-2022-0170 AND BLENDED THE DAMAGE TO SMOOTH CONTOURS REMOVING THE MINIMUM AMOUNT OF MATERIAL NECESSARY.  FABRICATED A REPAIR DOUBLER (PN: RDAS-BK117-53-2022-0170.01) USING A MINIMUM OF 0.020”THICK 301 ¼ HARD, OR HARDER, STAINLESS STEEL). SIZE THE DOUBLER TO ACCOMMODATE THE INSTALLATION OF THE FASTENER PATTERN. CONTOURED THE DOUBLER TO MATCH THE PROFILE OF THE INNER SKIN. RADIUS ALL DOUBLER CORNERS TO A MINIMUM OF 0.25”.  PILOT DRILL FOR NEW FASTENER LOCATIONS ENSURING A MINIMUM OF 2D ED AND 4D – 8D PD. APPLIED SEALANT TO THE FAYING SURFACES OF THE REPAIR DOUBLER AND AIRCRAFT. IN EXISTING LOCATIONS, INSTALLED FASTENERS OF THE SAME TYPE AND SIZE AS WERE ORIGINALLY INSTALLED. IN ALL NEW FASTENER LOCATIONS, INSTALLED MS20470AD4 RIVETS (ALTERNATIVELY, INSTALL CR3213-4 BLIND RIVETS). INSTALLED ALL FASTENERS WET, AND ALLOW THE SEALANT TO CURE PER THE MANUFACTURER’S INSTRUCTIONS
